pregnant or maybe PCOS symptoms? please help
3 Replies
HotRodGurl - October 11

Hello everyone, Ok, I have question and I'm just curious on what you guys think. Ok, as many of you know my story, but in case you don't here's a recap, I took Provera sept. 1-10, had my period on the 14th, on 18th started clomid finished it on the 22nd, finished period on the 19th, took 1000-1500 mg. of metformin from 1st until the 15th or 20th of sept. stopped it cause I didn't like the side effects. DH and I bd'ed almost everyday for the last two almost three weeks up until recently. Now, around the 1st of Oct. I've been having horrible cramping on my pelvic area..went to the ER back on the 6th and they did a transvaginal and an ultrasound on me and claim the found one little cyst on my left ovary but, one dr. said she didn't see anything and the other dr., it didn't help me at all. But here within the past week or two my boobs have been sore but mostly my nipples and I've noticed them getting a little bigger...and within the past few days they have been "porn star" like, I'm supossedly not supossed to start my period until the 14th but, not sure if it will happen or not since my periodsa re regular in the first place. I'm not taking any meds. right now...if I do it's only naproxen that the dr. gave me for my pain. but that's it. I keep trying to hold the urge to test for pg because I'm afraid it'll be neg. like it has been always. While I was in the ER they tested me for pg but, i knew it was too early. and the pg test I have now is equate (walmart brand) and you have to wait until the 1st of missed period. and that probably won't be until this sat. the 15th, but even so i feel like it might come out neg. and if so, i'm supossed to see the dr. on the 25th for follow up. but, so far here are my symptoms: cramping (not so much severe here lately), sore boobs (mostly just nipples), and everyonce in a while I'll get nauses (maybe just like once a day if that). Let me know what you guys think...I appreciate everything...thanx!


Toni - October 11

Don't take anything except Tylenlol. My RE said the other stuff can interfere with implantation. And I heard it can affect ovulation. Your symptoms sound like they could be either. Wait till Sat to test. Good luck


Cassie - October 11

I agree with Toni. If you even suspect you are pregnant, I wouldn't take anything but Tylenol. You have signs that sound like pregnancy symptoms, but the only way to know is to test.


bump - October 12




New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?